Facebook Pixel

Petrified i could be pregnant

By November 4, 2010 - 2:40am
Rate This

i had my last period on the 8th of october and then on monday the 10th i went back on to the contraceptive pill that you take everyday. I then had unprotected sex on monday the 18th of October so i went and bought the morning after pill to be safe as ild only just gone back on my contraceptive pill. Ive now been back on the pill for almost nearly four weeks and im half way through the larger white pills on my strip which means that i should be on my period now. But im not as yet and im really panicking that i could be pregnant. Im hoping that my period has just been slightly messed up a little as ive only been back on my normal pill for a few weeks and that i also took the morning after pill too. I praying i will come on soon x

Add a Comment4 Comments

Thank u so much for your help and advice. The article was really helpful too. Thanks again x

November 4, 2010 - 4:14pm

Thank you Christine for your reply to my question. Ive still not come on my period as yet and still cant help worrying about it just a bit. I have spoken to my boyfriend about it and he said he did actually withdraw that night because he knew ild only just gone back on the pill the week before. Im not worried about getting pregnant because im too young or anything (im 25)its just that ive only been with my boyfriend for just under 3 months and only lost my virginity a couple of months back with him. And the thought of me getting pregnant so soon really scares me. I have slight lower stomach pains like when im just about to come on but still no period. I dont think i have any other signs, im not feeling sick or anything. I do tend to worry a lot about most things also im a bit stressed at work at the moment which could also not be helping me either. Do you think there is still a possibility i could be pregnant or am i just worrying about it too much and just wait a few more days until i come on? im too afraid to buy a test just incase it says positive. Im really hoping its just got messed up a little because of the emergency pill. I do appreciate your answer and will keep you informed of anything that happens. Thank you x

November 4, 2010 - 3:27pm
(reply to SammyX)

I'll keep it simple because I know you just want the short answer: birth control pill + withdrawal + emergency contraception = not pregnant, not a chance, and worrying about it too much (like you said). It is highly likely that the emergency contraception messed up your cycle. Please read that article to further calm your fears so you are aware of how the emergency contraception works, and why you're cycle seems late.

November 4, 2010 - 3:53pm

Hi SammyX,
Thanks for your question. Please take a deep breath. Taking emergency contraception has been known to alter your menstrual cycle. If you had been on the the birth control pill and taking it as scheduled for a week when you had intercourse, you should have been protected from unwanted pregnancy (99% effective when taken correctly). It always is a good idea to use back up birth control (condoms, spermicide, withdrawal, etc.) if you are really concerned about not getting pregnant. For more information, please review this article: Emergency Contraception Update, 2010
Good luck, and let us know how you're doing.

November 4, 2010 - 2:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!